Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sharp weighted multidimensional integral inequalities for monotone functions
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Matematik)
2000 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 210, no 1, 43-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
John Wiley & Sons, 2000. Vol. 210, no 1, 43-58 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-29310DOI: 10.1002/(SICI)1522-2616(200002)210:1<43::AID-MANA43>3.0.CO;2-EOAI: oai:DiVA.org:kau-29310DiVA: diva2:653913
Available from: 2013-10-07 Created: 2013-10-07 Last updated: 2014-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Barza, Sorina

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
In the same journal
Mathematische Nachrichten
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 100 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf